# SDR CA120516001

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Univar 415*
- Aircraft time: 1,586 hours
- Engine: Cont C8512F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9520285
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,594 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT BRAKE ASSY FAILED ON LANDING AND APPLICATION OF BRAKES.  BRAKE ROTOR AND BRAKE CALIPER DESTROYED AFTER APPLICATION AND RENDERING BRAKE SYS INOPERATIVE ON ROLL OUT AND TAXI.
